# SDR FDEA201502270610

- Difficulty date: February 27, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N856FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37727
- Aircraft time: 193 hours, 2,798 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 131W10011175
- Part serial: 000843
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L ARMING HANDLE HANDLING UP WHEN ARMING.  TAKES MULTIPLE ATTEMPTS TO MOVE HANDLE.  LUBRICATED 1L DOOR MECHANISM & OPERATED IAW AMM 52-11-00-021.  DOOR HANDLE MOVES SATISFACTORY.
